Just look in the Internet and you'll see it's a common complaint. They say it should grow back, but I've only heard of this occuring in females. For the most part it seems that if men lose hair because of Accutane they won't grow it back.
It's also listed as a side effect by the drug companies themselves - Accutane can cause hair loss (generally in the form of TE).
My hair loss has always been slow, but it seems to be going really well with the new regimen. I'm using the standard big three, and it feels like the initial shed has slowed down somewhat.
was just reading your hair loss is due to accutane when you were 17.
i started using accutane at around the same age 16 or 17 and it caused me some pretty aggressive loss for 2 or 3 years. didnt do anything about it untill i was 20 and simply because me or my doctor or my derm didnt make the link between accutane and mpb.
just wondering how you made the connection? and what sort of results you have had on your regimen